# SDR F3LA2016090600052

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 46,477 hours, 22,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M11906
- Condition: Failed
- Location: R1 Door
- Part time: 3,871 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 1001551: DURING ROUTINE HEAVY SERVICE CHECK, R-1 DOOR FAILED EMERGENCY LIGHTING TEST.  R & R R-1 DOOR SLIDE REF TC25831-02.  TESTED EMERGENCY LIGHT TEST IAW WORK CARD, OPS CHECK GOOD, END.
